Volume 13, Issue 2, April–June, 1979

ISSN: 0016-2663 (Print) 1573-8485 (Online)

In this issue (18 articles)

  1. No Access

    OriginalPaper

    Mark Aronovich Naimark

    Page 79
  2. No Access

    OriginalPaper

    Vlasov equations

    R. L. Dobrushin Pages 115-123
  3. No Access

    Brief Communications

    Instantons and Grassmann manifolds

    F. A. Berezin Pages 135-136
  4. No Access

    Brief Communications

    Subspaces of symmetric spaces of functions

    E. V. Tokarev Pages 152-153